# SDR F3LA200200152

- Difficulty date: May 21, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- Aircraft time: 59,626 hours, 28,948 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 655280915
- Part serial: D00189
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

UPON ARRIVAL AT GATE, FLIGHT CREW REPORTED THE FIRE BELL SOUNDED AND THE NR 1 ENGINE FIRE HANDLE WAS ILLUMINATED.  PULLED NR 1 FIRE HANDLE AND DISCHARGED THE LEFT BOTTLE INTO THE NR 1 ENGINE.  INSPECTED NR 1 ENGINE FOR EVIDENCE OF FIRE, NONE FOUND.  INSPECTED FIRE DETECTION SYSTEM FOR DEFECTS PER MM 26-11-0.  NO DEFECTS NOTED.  INSPECTED FIRE LOOP.  NO DEFECTS NOTED.  REPLACED FIRE DETECTION UNIT, FIRE CONTROL MODULE AND NR 1 ENGINE FIRE BOTTLE, RAN ENGINE FOR SEVERAL MINUTES AND NO DEFECTS WERE NOTED.
